# SDR SWAA2025052956924

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 281 AT LEVEL DEFLECTION CONTROL RIB SUPPORT BEAM LT WING.  REPLACED ANGLE ON TRAILING EDGE ORSS 281 AT LEVEL DEFLECTION CONTROL RIB SUPPORT BEAM AT LT WING IAW SRM 51-10-02 AND SRM 51-40-02. MEASURE OF CRACK IS L=1.687 IN.
